# SDR HEEA062988

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Hub Bushing
- Part number: 406010428109
- Condition: Worn
- Location: Main Rotor
- Part time: 1,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS ON HUB.
